Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Severe acidity, loose stools, chest pain below ribs. Taking Pan DTS, ridol. Cure?

Dr. I have suffered seveare Acidity, I had oily and spicy food on wednesday followed up by Acidity on Thursday, had light food on Thursday and still had loose motions on Friday. Took Pan DTS and Ridol. On Saturday morning there has been pain in my cheast below the ribs.Not persistant but esp when I eat. Iam on a light diet now curd rice and salads. A Dr has asked me to try out Kooi it ..and O2 ( if I have loose motions). The pain is discomforting and Iam always on the move.. TOuring job. Please advise
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  278
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
From history it seems that you might be having gastritis giving rise to this problem.
Take antispasmodic tablet like Dicyclomine and continue with pan DTS r\tablet.
Continue taking light diet like curd, rice, buttermilk and lemon juice.
Ok and take care.
Answered: Sat, 23 Nov 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor